# SDR DL76S061049

- Difficulty date: December 21, 2006
- Submitted: December 26, 2006
- Operation: Air carrier
- Aircraft: N125DL
- Make and model: Boeing 767332
- Aircraft serial: 24075
- Aircraft time: 59,531 hours, 28,289 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 145T10018
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND ON THE INNER CHORD OF THE STA 903.5 FRAME.  THE CRACK WAS TRIMMED OUT AND A REPAIR ANGLE WAS INSTALLED.
